Coloring Graphs with Constraints on Connectivity

Aboulker, P and Brettell, N and Havet, F and Marx, Dániel and Trotignon, N (2017) Coloring Graphs with Constraints on Connectivity. JOURNAL OF GRAPH THEORY, 85 (4). pp. 814-838. ISSN 0364-9024 10.1002/jgt.22109

[img] Text
Aboulker_814_3297389_ny.pdf

Download (609kB)
Item Type: Article
Uncontrolled Keywords: Vertex degree; minimally k-connected; Brooks' theorem; LOCAL EDGE-CONNECTIVITY; Local connectivity; coloring
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Nov 2017 19:54
Last Modified: 30 Nov 2017 19:54
URI: http://eprints.sztaki.hu/id/eprint/9232

Update Item Update Item